Well here it goes..
I had unprotected sex with a girl and 3 weeks later i started developing symptoms of severe lower abdominal pain, loss of appetite and slight burning sensation during and after urination.
Week 4 after sex: i went to the doctor and had a std test done(which all came back negative in a week) along with a check up. After a cat scan it was concluded that i had appendicitis and i had surgery that day to remove it. After my surgery, all the symptoms subsided(besides a lingering burning sensation during and after urination) and i felt like my old self.
Week 11 after sex, week 6 after surgery: Symptoms started coming back. I have lower abdominal pain(not as bad as before), no appetite, kind of nauseous sometimes but never enough to throw up, burning sensation before and after urination, and for the first time i noticed a discharge from my penis in the the toilet after i had completely emptied my bladder while defecating. No fever by the way.
Week 12 1/2 after sex(present time): Went to doctor to again be checked out. I took a std test (just chlamydia and gonorrhea because my doctor said to wait to take another HIV test. i will get the results at the end of the week) and was checked for a uti among other things. Well my doctor said it could be PROSTATITIS, which does fit all my symptoms. He gave me medicine for Chlamydia and Gonorrhea just in case and said that the medication should also help with prostatitis if i have it and sent me on my way.
Well when i got home and did some research on prostatitis, i was horrified to realize that it has been linked to HIV!
My questions are:
How long after contacting HIV would prostatitis show up as a symptom?
Do my symptoms point towards HIV?
Im am just horrified to the fact that i could have this horrible disease! i set up another appointment to get a full std test. Any input is greatly appreciated !
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?